# SDR SWAA2022032311987

- Difficulty date: October 26, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 47,432 hours, 28,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

: FWD CARGO FWD CORNER SCUFF PLATE CRACKED / REMOVED AND REPLACED FWD CORNER SCUFF PLATE PER AMM 53-11-02
